Compatible decompositions and block realizations of finite metrics

Dress, Andreas W. M., Huber, Katharina T., Koolen, Jacobus and Moulton, Vincent ORCID: https://orcid.org/0000-0001-9371-6435 (2008) Compatible decompositions and block realizations of finite metrics. European Journal of Combinatorics, 29 (7). pp. 1617-1633.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 11 Mar 2011 16:12
Last Modified: 19 Jan 2023 11:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/22107
DOI: 10.1016/j.ejc.2007.10.003

Actions (login required)

View Item View Item